Lagrangian fibrations on generalized Kummer varieties
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, p. 283-298

We investigate the existence of Lagrangian fibrations on the generalized Kummer varieties of Beauville. For a principally polarized abelian surface A of Picard number one we find the following: The Kummer variety K n A is birationally equivalent to another irreducible symplectic variety admitting a Lagrangian fibration, if and only if n is a perfect square. And this is the case if and only if K n A carries a divisor with vanishing Beauville-Bogomolov square.

Nous étudions l’existence de fibrations lagrangiennes sur les variétés de Kummer généralisées de Beauville. Pour une surface abélienne principalement polarisée dont le nombre de Picard égale 1 nous prouvons le résultat suivant : la variété de Kummer K n A est birationnellement équivalente à une variété symplectique irréductible admettant une fibration lagrangienne si et seulement si n est un carré parfait. Et cela est le cas si et seulement si K n A supporte un diviseur dont le carré de Beauville-Bogomolov s’annule.

DOI : https://doi.org/10.24033/bsmf.2535
Classification:  14D20,  14C05,  14D06
Keywords: generalized Kummer varieties, lagrangian fibrations, symplectic varieties
@article{BSMF_2007__135_2_283_0,
     author = {Gulbrandsen, Martin G.},
     title = {Lagrangian fibrations on generalized Kummer varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {2},
     year = {2007},
     pages = {283-298},
     doi = {10.24033/bsmf.2535},
     zbl = {1154.14009},
     mrnumber = {2430194},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2007__135_2_283_0}
}
Gulbrandsen, Martin G. Lagrangian fibrations on generalized Kummer varieties. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, pp. 283-298. doi : 10.24033/bsmf.2535. http://www.numdam.org/item/BSMF_2007__135_2_283_0/

[1] A. Beauville - « Variétés Kähleriennes dont la première classe de Chern est nulle », J. Differential Geom. 18 (1983), p. 755-782. | MR 730926 | Zbl 0537.53056

[2] C. Birkenhake & H. Lange - Complex abelian varieties, second éd., Grundlehren der Mathematischen Wissenschaften, vol. 302, Springer, 2004. | MR 2062673 | Zbl 1056.14063

[3] J. Briançon - « Description de Hilb n C{x,y} », Invent. Math. 41 (1977), p. 45-89. | MR 457432 | Zbl 0353.14004

[4] M. Britze - « On the cohomology of generalized Kummer varieties », Thèse, Universität zu Köln, 2002.

[5] M. Gulbrandsen - « Fibrations on generalized Kummer varieties », Thèse, University of Oslo, 2006.

[6] D. Huybrechts - « Compact hyperkähler manifolds », in Calabi-Yau manifolds and related geometries (Nordfjordeid, 2001), Universitext, Springer, 2003, Lectures from the Summer School held in Nordfjordeid, June2001, p. 161-225. | MR 1963562 | Zbl 1016.53038

[7] D. Markushevich - « Rational Lagrangian fibrations on punctual Hilbert schemes of K3 surfaces », arXiv:math.AG/0509346. | MR 2234244 | Zbl 1102.14031

[8] D. Matsushita - « On fibre space structures of a projective irreducible symplectic manifold », Topology 38 (1999), p. 79-83. | MR 1644091 | Zbl 0932.32027

[9] -, « Addendum: “On fibre space structures of a projective irreducible symplectic manifold” [Topology 38 (1999), p. 79-83] », Topology 40 (2001), p. 431-432. | MR 1644091 | Zbl 0932.32027

[10] -, « Holomorphic symplectic manifolds and Lagrangian fibrations », Acta Appl. Math. 75 (2003), p. 117-123, Monodromy and differential equations (Moscow, 2001). | MR 1975562 | Zbl 1030.53075

[11] -, « Higher direct images of dualizing sheaves of Lagrangian fibrations », Amer. J. Math. 127 (2005), p. 243-259. | MR 2130616 | Zbl 1069.14011

[12] S. Mukai - « Duality between D(X) and D(X ^) with its application to Picard sheaves », Nagoya Math. J. 81 (1981), p. 153-175. | MR 607081 | Zbl 0417.14036

[13] -, « Fourier functor and its application to the moduli of bundles on an abelian variety », in Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, 1987, p. 515-550. | MR 946249 | Zbl 0672.14025

[14] D. Mumford - Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay, 1970. | MR 282985 | Zbl 0223.14022

[15] J. Sawon - « Lagrangian fibrations on Hilbert schemes of points on K3 surfaces », arXiv:math.AG/0509224. | MR 2306277 | Zbl 1123.14008

[16] K. Yoshioka - « Moduli spaces of stable sheaves on abelian surfaces », Math. Ann. 321 (2001), p. 817-884. | MR 1872531 | Zbl 1066.14013